標題: Weak turbulence plasma induced by two-scale homogenization
作者: Jiang, Jiann-Sheng
Lin, Chi-Kun
應用數學系
Department of Applied Mathematics
關鍵字: Homogenization;Quasilinear theory;Memory effect;Plasma physics;Vlasov-Poisson equation;Two-scale limit;Landau damping
公開日期: 15-二月-2014
摘要: This paper is devoted to the homogenization of the quasilinear theory of the plasma turbulence described by the Vlasov-Poisson system. It is shown that the homogenization limit, in the sense of two-scale limit, of the distribution function satisfies the linear Vlasov-Poisson equations. Moreover, the limit distribution function can be decomposed into the mean and the fluctuation parts and the mean part (the equilibrium distribution function) is shown to be the solution of the nonlocal quasilinear velocity-space diffusion equation. We also investigate the Landau damping from the point of view of homogenization through the two-scale limit. Crown Copyright (C) 2013 Published by Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jmaa.2013.08.010
http://hdl.handle.net/11536/22918
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2013.08.010
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 410
Issue: 2
起始頁: 585
結束頁: 596
顯示於類別:期刊論文


文件中的檔案:

  1. 000325831800005.pdf